Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 11, Pages 1920–1930 (Mi zvmmf4779)  

This article is cited in 2 scientific papers (total in 2 papers)

A simple technique for constructing two-step Runge–Kutta methods

L. M. Skvortsov

Bauman State Technical University, Vtoraya Baumanskaya ul. 5, Moscow, 105005, Russia

Abstract: A technique is proposed for constructing two-step Runge–Kutta methods on the basis of one-step methods. Explicit and diagonally implicit two-step methods with the second or third stage order are examined. Test problems are presented showing that the proposed methods are superior to conventional one-step techniques.

Key words: two-step Runge–Kutta methods, stage order, explicit methods, diagonally implicit methods, stiff systems of equations.

Full text: PDF file (1058 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:11, 1837–1846

Bibliographic databases:

UDC: 519.622
Received: 12.12.2008
Revised: 04.05.2009

Citation: L. M. Skvortsov, “A simple technique for constructing two-step Runge–Kutta methods”, Zh. Vychisl. Mat. Mat. Fiz., 49:11 (2009), 1920–1930; Comput. Math. Math. Phys., 49:11 (2009), 1837–1846

Citation in format AMSBIB
\Bibitem{Skv09}
\by L.~M.~Skvortsov
\paper A~simple technique for constructing two-step Runge--Kutta methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 11
\pages 1920--1930
\mathnet{http://mi.mathnet.ru/zvmmf4779}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 11
\pages 1837--1846
\crossref{https://doi.org/10.1134/S0965542509110025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272464100002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71549142903}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4779
  • http://mi.mathnet.ru/eng/zvmmf/v49/i11/p1920

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. D. Shirkov, “Stability of ROW methods for non autonomous systems of ordinary differential equations”, Math. Models Comput. Simul., 4:6 (2012), 587–596  mathnet  crossref  mathscinet  elib
    2. Khashin S., “Symmetries of Explicit Runge-Kutta Methods”, Numer. Algorithms, 65:3, SI (2014), 597–609  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:435
    Full text:275
    References:36
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022